The periodic Ross-Macdonald model with diffusion and advection

Yijun Lou, Xiao Qiang Zhao

Research output: Journal article publicationJournal articleAcademic researchpeer-review

24 Citations (Scopus)

Abstract

In this article, we propose a periodic Ross-Macdonald type model with diffusion and advection to study the possible impact of the mobility of humans and mosquitoes on malaria transmission. We establish the existence of the leftward and rightward spreading speeds and their coincidence with the minimum wave speeds in the left and right directions, respectively. For the model in a bounded domain, we obtain a threshold result on the global attractivity of either zero or the positive periodic solution.
Original languageEnglish
Pages (from-to)1067-1089
Number of pages23
JournalApplicable Analysis
Volume89
Issue number7
DOIs
Publication statusPublished - 1 Jul 2010
Externally publishedYes

Keywords

  • Global attractivity
  • Malaria transmission
  • Periodic travelling waves
  • Positive periodic solution
  • Reaction-diffusion-advection model
  • Spreading speeds

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this